# SDR CALA0400633

- Difficulty date: September 11, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N17321
- Make and model: Boeing 7373T0
- Aircraft serial: 23372
- Aircraft time: 59,625 hours, 27,180 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518399
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM UPPER FLANGE CORRODED AT STA 986.5, LBL 45 TO RBL 45.  THE CORRODED SECTION OF FLOORBEAM WAS REMOVED AND A NEW SECTION OF FLOORBEAM WAS INSTALLED IAW SRM 53-00-51, FIGURE 202 AND ECRA 5310-03851.
